# SDR FDEA201305221071

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Damaged
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SHEAR WEB FROM BS 1681-1720, LBL 58-RBL 58, HAS SEVERAL AREAS WITH NICKS, SCRATCHES AND CORROSION AROUND FASTENER HOLES AND GALLEY TRACKS AND SUPPORT CHANNELS.  FOUND TO BE OUT OF LIMITS IAW-SRM-53-00-51, FIG 101 DETAIL II.  R & R AFT SHEAR WEB (DECK PLATE IAW-SRM-51-40-02 "CAT A REPAIR" AND DWG 146N5300, MAJOR REPAIR.
